# SDR AALA2018071103004

- Difficulty date: July 3, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N946AN
- Make and model: Boeing 737823
- Aircraft serial: 30600
- Aircraft time: 53,995 hours, 22,115 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 141A811220
- Condition: Corroded
- Location: Bs 320-350
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY LOWER DOOR SILL , UPPER ATTACH ANGLE WAS CORRODED OUT OF LIMITS.  REPLACED THE  ATTACH ANGLE IAW SRM 51-40-02.
